# SDR DXTA200803085

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 9,109 hours, 5,760 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 99145586
- Part serial: 107
- Condition: Failed
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DESCENDING OUT OF FL410 "RUDDER LIMIT FAIL A" CAS MESSAGE ILLUMINATED.  RUDDER LIMITER FAILED AT 23 PERCENT.  R&R "UPPER LIMITER ACTUATOR A" WITH NEW.
